See Alike in...

Alike App

Browser

kittenskysong

810d

after years of my Raynauds not being an issue, I have developed symptoms. I dread going back on Nifedipine (probably misspelled that) due to the migraines I got on it.

Top reply
    • latiaran

      727d

      My Rheumatologist added 325mg aspirin for my raynauds. Said it will help my circulation.

    • latiaran

      727d

      My Rheumatologist added 325mg aspirin for my raynauds. Said it will help my circulation.

    • Entractiv

      728d

      My dermatologist actually made a compound/lotion that is nifedipine and Sildenafil that I can just rub into my fingers. Maybe you can ask your dr about something like that?

    • Overcomer

      808d

      I am new to raynaud's but I have heard that there are new meds developing

    • Bruxine

      808d

      Also, since it’s been years there might be new drugs to try or you might not react to the old drug the same since it’s been years? Message me if you want the hydrotherapy info. Xo

    • Overcomer

      809d

      So sorry that you are having symptoms again. What did your doctor said causes the flares up

      • kittenskysong

        801d

        @Overcomer she says it could be stress bringing it back.

        • Overcomer

          801d

          @kittenskysong That make sense and I agree with her

    • Bruxine

      809d

      Have you tried the hydrotherapy methods?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion